MAUDE Adverse Event Report: CPI - DEL CARIBE FINELINE II; IMPLANTABLE LEAD

CPI - DEL CARIBE FINELINE II; IMPLANTABLE LEAD
Model Number 4458
Medical Device Problem Codes Fracture (1260); High impedance (1291); Over-Sensing (1438); Ambient Noise Problem (2877)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 04/01/2016
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
As no further information concerning this report is expected, our investigation is complete.This investigation will be updated should further information be provided.
 
Event or Problem Description
Boston scientific received information that this lead and associated device triggered a lead safety switch for out of range impedances.The system also displayed noise and oversensing.Isometrics were performed where noise was able to be elicited.The system will continue to be monitored.There were no adverse patient effects reported.
 
Event or Problem Description
Subsequent information indicates that the patient underwent a surgical revision procedure.It was also reported that the lead was suspected to have fractured.The lead was surgically abandoned; the device was explanted.There were no additional adverse patient effects reported.

Brand Name
FINELINE II
Common Device Name
IMPLANTABLE LEAD
Manufacturer (Section D)
CPI - DEL CARIBE
guidant puerto rico b. v.
dorado PR
MDR Report Key5840162
Report Number2124215-2016-12279
Device Sequence Number692542
Product Code DTB
UDI-Device Identifier00802526060953
UDI-Public(01)00802526060953(17)20120310
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2011
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Medical Equipment Company Technician/Representative
Type of Report Initial,Followup
Report Date (Section B) 02/14/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date03/10/2012
Device Model Number4458
Other Device ID NumberFINELINE II STEROX
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 05/10/2016
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date08/02/2016
Supplement Report FDA Received Date04/13/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Life Threatening; Required Intervention;
Patient Age74 YR